Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 90, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 5, 2014, 8:29 AM CDT for Ottawa County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 8:29 AM CDT (13:29 UTC)
- Expired
- Jun 5, 2014, 9:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:48 AM CDT | HAIL 0.75 | Wyandotte, OK | |
| Jun 5, 8:57 AM CDT | HAIL 1.25 | 1 S Wyandotte, OK | OBSERVED BY PUBLIC RELAYED BY LAW ENFORCEMENT, ON US 60 JUST SOUTH OF WYANDOTTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 6:26 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
259
WUUS54 KTSA 051329
SVRTSA
OKC115-051415-
/O.NEW.KTSA.SV.W.0090.140605T1329Z-140605T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
829 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 915 AM CDT
* AT 825 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF TREECE...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CARDIN...PICHER...
COMMERCE...QUAPAW...MIAMI...NARCISSA...OTTAWA...AFTON...PEORIA...
FAIRLAND...TWIN BRIDGES STATE PARK...WYANDOTTE AND TIFF CITY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9461 3667 9461 3667 9495 3670 9500
3701 9500 3700 9462
TIME...MOT...LOC 1329Z 312DEG 46KT 3709 9490
HAIL...1.25IN
WIND...60MPH
$$
LACY3 follow-up statements
727
WWUS54 KTSA 051336
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT THU JUN 5 2014
OKC115-051415-
/O.CON.KTSA.SV.W.0090.000000T0000Z-140605T1415Z/
OTTAWA OK-
836 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTTAWA COUNTY
UNTIL 915 AM CDT...
AT 831 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF TREECE...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CARDIN...PICHER...COMMERCE...
QUAPAW...MIAMI...NARCISSA...OTTAWA...AFTON...PEORIA...FAIRLAND...
TWIN BRIDGES STATE PARK AND WYANDOTTE
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.
ANOTHER POTENTIALLY SEVERE STORM IS DEVELOPING JUST TO THE EAST OF
WELCH AND WILL BE MOVING INTO WESTERN OTTAWA COUNTY AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9461 3667 9461 3667 9495 3670 9500
3701 9500 3700 9462
TIME...MOT...LOC 1335Z 312DEG 46KT 3703 9484
HAIL...1.25IN
WIND...60MPH
$$
LACY975
WWUS54 KTSA 051352
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 AM CDT THU JUN 5 2014
OKC115-051415-
/O.CON.KTSA.SV.W.0090.000000T0000Z-140605T1415Z/
OTTAWA OK-
852 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTTAWA COUNTY
UNTIL 915 AM CDT...
AT 848 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WYANDOTTE...
AND MOVING EAST AT 55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9461 3667 9461 3667 9495 3670 9500
3701 9500 3700 9462
TIME...MOT...LOC 1352Z 285DEG 52KT 3680 9468
HAIL...1.50IN
WIND...60MPH
$$
LACY667
WWUS54 KTSA 051406
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 AM CDT THU JUN 5 2014
OKC115-051416-
/O.EXP.KTSA.SV.W.0090.000000T0000Z-140605T1415Z/
OTTAWA OK-
906 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT
915 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM.
LAT...LON 3699 9461 3667 9461 3667 9495 3670 9500
3701 9500 3700 9462
TIME...MOT...LOC 1406Z 285DEG 52KT 3673 9444
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:56 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 5, 5:56 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 556 AM CDT THU JUN 5 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 12Z TAFS... A LARGE THUNDERSTORM COMPLEX MOVING SOUTHEASTWARD THROUGH THE AREA THIS MORNING WILL LIKELY AFFECT KBVO... KXNA... AND KFYV WITH THE HEAVIEST ACTIVITY. OTHER SITES MAY BE AFFECTED TO A LESSER EXTENT. ANOTHER ROUND OF THUNDERSTORMS WILL LIKELY AFFECT MOST SITES AGAIN LATE TONIGHT AND EARLY FRIDAY. && .PREV DISCUSSION... /ISSUED 415 AM CDT THU JUN 5 2014/ DISCUSSION... A WET WEATHER PATTERN WILL BEGIN TODAY AND LAST THROUGH MUCH OF THE UPCOMING FORECAST PERIOD. 3-5 INCHES OF RAIN WILL BE COMMON OVER THE NEXT WEEK...WITH LOCALLY HIGHER AMOUNTS LIKELY. MCS MOVING ACROSS WESTERN AND CENTRAL KANSAS IS EXPECTED TO RACE EAST SOUTHEAST THIS MORNING AND WILL AFFECT PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A RELATIVELY HIGH POTENTIAL OF DAMAGING WINDS WILL EXIST WITH THESE STORMS. ADDITIONAL MCS DEVELOPMENT IS LIKELY EACH NIGHT FOR THE NEXT FEW NIGHTS WITH THE ACTIVITY LINGERING INTO THE MORNING HOURS. SCATTERED AFTERNOON STORM DEVELOPMENT IS ALSO POSSIBLE IN THE VICINITY OF RESIDUAL BOUNDARIES LEFT OVER FROM PREVIOUS CONVECTION. THE EXACT LOCATION/TIMING OF EACH MCS IS IMPOSSIBLE TO PINPOINT...BUT IT IS LIKELY THAT THE EFFECTIVE BOUNDARY WILL GET PUSHED TO THE SOUTH A BIT QUICKER THAN INDICATED BY MOST MODELS. RELATIVELY HIGH RAIN CHANCES WILL CONTINUE INTO EARLY NEXT WEEK AS SOME MODELS SHOW THE FORMATION OF A CLOSED UPPER LEVEL LOW IN THE VICINITY. THERE MAY BE A TEMPORARY BREAK IN THE RAIN CHANCES LATE TUESDAY INTO WEDNESDAY BEFORE ANOTHER UPPER LEVEL DISTURBANCE MOVES INTO THE AREA FROM THE WEST LATE NEXT WEEK. WENT A BIT COOLER THAN GUIDANCE FOR TEMPERATURES IN THE AREAS MOST LIKELY TO SEE SIGNIFICANT RAINFALL OVER THE NEXT COUPLE DAYS. OVERALL THE FORECAST CONFIDENCE ON TEMPERATURES IS LOW FOR THE NEXT WEEK DUE TO CLOUDS/PRECIPITATION WRECKING HAVOC. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jun 5, 5:09 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 509 AM CDT THU JUN 5 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 509 AM CDT THU JUN 5 2014 ...HIGH POTENTIAL FOR DAMAGING WINDS TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE MORNING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE MORNING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE MORNING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE MORNING. DISCUSSION... A LARGE THUNDERSTORM COMPLEX CURRENTLY GETTING ORGANIZED ACROSS CENTRAL KANSAS WILL LIKELY MOVE SOUTHEASTWARD THROUGH A PORTION OF THE AREA LATER THIS MORNING INTO EARLY AFTERNOON. THIS IS A STRONG SYSTEM AND WILL BRING A HIGH POTENTIAL FOR DAMAGING STRAIGHT-LINE WINDS, AS WELL AS HAIL AND HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN EXTENDED PERIOD OF THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION INTO EARLY NEXT WEEK AS A SLOW MOVING FRONTAL BOUNDARY REMAINS IN THE AREA. INSTABILITY WILL BE SUFFICIENT... ALONG WITH GRADUALLY INCREASING WIND SHEAR... TO SUPPORT A RISK FOR SEVERE WEATHER... ESPECIALLY THURSDAY AND FRIDAY. HEAVY RAINFALL WILL ALSO BE AN INCREASING CONCERN... ESPECIALLY ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 5, 7:18 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 AM CDT THU JUN 5 2014
OKZ054-059-051300-
OSAGE OK-PAWNEE OK-
718 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND PAWNEE
AT 718 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF BIGHEART TO 18 MILES WEST OF
BURBANK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...HULAH...
RALSTON...WAH SHA SHE STATE PARK AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3700 9600 3685 9600 3638 9684 3647 9704
3651 9703 3656 9691 3658 9690 3659 9692
3659 9705 3665 9706 3670 9698 3669 9695
3676 9687 3675 9683 3679 9676 3682 9676
3701 9641
TIME...MOT...LOC 1218Z 270DEG 26KT 3697 9636 3661 9702Special weather statement, Jun 5, 7:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CDT THU JUN 5 2014
OKZ054-059-051300-
OSAGE OK-PAWNEE OK-
719 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND PAWNEE
AT 719 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF BIGHEART TO 18 MILES WEST OF
BURBANK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...HULAH...
GRAINOLA...RALSTON...WAH SHA SHE STATE PARK AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3700 9600 3685 9600 3638 9684 3647 9704
3651 9703 3656 9691 3658 9690 3659 9692
3659 9705 3665 9706 3670 9698 3669 9695
3676 9687 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 1219Z 270DEG 26KT 3697 9635 3661 9701Special weather statement, Jun 5, 8:25 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT THU JUN 5 2014
OKZ054-055-059>061-064-067-051415-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON
OK-
825 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...SOUTHEASTERN OSAGE...PAWNEE...SOUTHERN ROGERS...TULSA...
NORTHWESTERN WAGONER AND SOUTHERN WASHINGTON
AT 825 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF SKIATOOK TO 3 MILES SOUTHWEST OF
JENNINGS...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
CLAREMORE...CATOOSA...VERDIGRIS...TIAWAH...SAND SPRINGS...BIXBY...
JENKS...OWASSO...GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...BROKEN
ARROW...VERA...JENNINGS...TERLTON...WESTPORT...SLICK...MOUNDS...
KIEFER...DRUMRIGHT...OILTON...SILVER CITY...MANNFORD...KELLYVILLE...
SAPULPA...WALNUT CREEK STATE PARK...KEYSTONE STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3648 9600 3635 9544 3619 9544 3585 9597
3585 9619 3574 9620 3598 9663 3616 9663
TIME...MOT...LOC 1325Z 291DEG 45KT 3645 9598 3613 9654
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 5, 7:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Jun 5, 7:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 40 min |
| Jun 5, 7:48 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 57 min |
| Jun 5, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 48 min |
| Jun 5, 8:25 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 50 min |
| Jun 5, 8:41 AM CDT | Special Weather Statement | TSA | Craig, Mayes, Ottawa | 49 min |
| Jun 5, 9:04 AM CDT | Special Weather Statement | TSA | Wagoner | 26 min |
| Jun 5, 9:17 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Jun 5, 4:07 PM CDT | River Flood Advisory | TSA | Ottawa | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.